# SDR UPS97822252

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 97577752
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERCOSTAL CORRODED FROM STA 1660 TO 1680, BETWEEN LONGERON 28L AND 29L.  REMOVED, FABRICATED REPLACEMENT, AND INSTALLED PER SRM 51-1-20D AND 53-4-1 FIG 44.
